# SDR DALA2015100305930

- Difficulty date: October 2, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 68,761 hours, 30,577 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Out Of Limits
- Location: Frame 47-64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT LIMIT SEAT TRACK  -Y1292, FRAME 47 TO 64 EVALUATED WITH JC 2500-2032.  MEASURE ARE P1 FR 58 L: 2.666", W: 0.377", D: 0.045",  P2 FR 63.+16",  L: 2.340", W: 0.377", D: 0.045" IN PASSENGER CABIN.  REPLACED SEAT TRACK -Y1292 LOCATED FRAME 47 TO FRAME 64 IAW SRM 51-72-11 AND DWG D53472077.
